# SDR DXTA2011082404709

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 7,717 hours, 6,062 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee
- Part number: 66426438
- Condition: Binding
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BINDING IN RUDDER PEDALS WHEN TURNING.  MORE PROMINENT IN RIGHT HAND TURNS.  FEELS LIKE SOMETHING BINDS MOMENTARILY THEN RELEASES.  CAN HEAR "POP" AND FEEL IT IN BOTH PEDALS.   PERFORMED TAXI CHECK.  BINDING SOUND APPEARED TO BE LOUDER ON PILOT SIDE.   INSPECTED NLG WW & FOUND STEERING BUNGEE ASSY CAUSING BINDING. DISCONNECTED BUNGEE FROM RUDDER PEDAL SYS & OPERATED RUDDER PEDALS, NO BINDING HEARD.   REMOVED OLD BUNGEE & HARDWARE INSTALLED NEW BUNGEE & HARDWARE. PERFORMED TAXI CHECK. NO DEFECTS NOTED. WORK DONE IAW MM 32-50-00.
